# SDR ASAA0944956

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,967 hours, 32,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD ACTUATOR ATTACH RIBS DAMAGED AT NR 4 SLAT AND LOWER T-CHORD DAMAGED.  REPAIRED INBOARD AND OUTBOARD NR 4 SLAT ACTUATOR RIBS AND REPLACED LOWER T-CHORD PER SRM 57 43 03 PG 106 SRM 51 20 00 AND DWG 65C26603.
